Suggest treatment for deep vein thrombosis

default
Posted on Sat, 14 Feb 2015 in Medicines and Side Effects
Question: i dont want to take xarellto for dvt in my leg second episode in three years first time right leg second time left leg i have factor 5 leiden i also have
hypertension i take metropolo 100mg and 5mg amlodopine i want to turn to nattokinase for factor 5 and other vitimins for b.p.im tired of taking all thease pharmaceutical deugs ro many side effects thanks
doctor
Answered by Dr. Jyothi B L 2 hours later
Brief Answer:
Not to stop phamarceutical drugs, till better options available

Detailed Answer:
Hi,
Thanks for asking.
I am Dr. Jyothi BL and I will be answering your query.

Based on your query, my opinion is as follows:

1. You need to be on blood thinners. Either it can be xarelto or warfarin.

2. Nattokinase is still under study and is known to cause blood thinning. However, its dose, absorption and effectiveness still requires evaluation. With already a history of DVT and associated factor 5 leiden, it would be better to be on known blood thinners.

3. You are on a higher dosage of blood pressure medications and stopping these will complicate and with blood thinners, it could risk incidence of intracranial bleeding.

4. I agree, with pharmaceutical drugs having side effects, but vitamins, or nattokinase, side effects are still unknown. Better to avoid stopping pharmaceutical drugs, which side effects can be predicted and managed more effectively.

At your age, you can also try lifestyle modifications for improvement like weight reduction, diet control and improved activity with less immobility.
This will reduce risk of thrombosis as well as better control of blood pressure, and hence reduction of dosage in future.

Hope it helps.
Any further queries, happy to help again.

Dr. Jyothi BL
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Jyothi B L 8 minutes later
so what your saying till more research is done for the nattokinase keep taking the blood thinners ok thank you have a blessed day
doctor
Answered by Dr. Jyothi B L 16 minutes later
Brief Answer:
Yes, requires elaborate research to understand it better.

Detailed Answer:
Hi,
Thanks for replying.

Yes, Nattokinase still requires prolonged evaluation. More research is necessary.
Continue all medications as advised and do lifestyle modifications for better health.

If you do not have any further queries, you can close the discussion and rate the answer.

Thanks for asking.

Stay healthy and active.

Dr. Jyothi BL
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
Answered by
Dr.
Dr. Jyothi B L

Pathologist and Microbiologist

Practicing since :2003

Answered : 849 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Warfarin

doctor1 MD

I am cuurently and permanently on warfarin, and in one week s time I am to undergo surgery to have tor tendons repaired in my right shoulder. I...

doctor1 MD

I have been on warfarin for many years due to blood clots in my left arm. Is there any ingredient in Instaflex that would cause me a problem? My...

doctor1 MD

I'm 62 years old and my first case of A-Fib started in 1995. Since then I had 9 cardio-versions, the last one was done on November 2010. I was sick...

doctor1 MD

Hi Because I had needed to urinate up to a dozen times during the night. my urologist prescribed Pamsvax XL 400mg to be taken with the evening...

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had...

doctor1 MD

My 90-year-old mother is very sensitive to medications. She has a-symptomatic A-Fib. They have given her one baby aspirin (81 mg) a day for a while...

Get personalised answers from verified doctor in minutes across 80+ specialties

185 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2